MAUDE Adverse Event Report: EPIDURAL CATHETERIZATION SET

EPIDURAL CATHETERIZATION SET
Model Number IPN046311
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
We still observed leaks at the level of the plunger of the lor syringe.The leaks occured over the level of 6 ml.It happened with several syringes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).A device history record review was performed on the lor syringe with no relevant findings.The customer reported the lor syringe leaked.The customer returned two empty kits with two 10ml plastic lor syringes.The syringes were visually examined.Visual examination of the syringes revealed that the syringes appear typical with no observed defects or anomalies.The returned sample was returned to the supplier (preox) for function testing.According to the supplier, no leak was found with either returned syringe.A design history review was performed for part # kz-05501-002 as a part of this complaint investigation.Per eco-057562 (released (b)(6) 2020), supplier (preox) made the following changes: optional component materials/mold locations: option 1: barrel: polypropylene - profax pf-535 lyondell-basell; plunger: polypropylene 100-ga12 ineos olefins & polymers (molded at fleima plastic); blue stopper: silicone rubber (molded at et elastomer technik).Option 2: barrel: polypropylene - profax pf-535 lyondell-basell; plunger: polypropylene profax pf-531 lyondell-basell (molded at gpe); blue stopper: silicone rubber (molded at psilkon).Lubricant: the i.D.Of the barrel lubricated w/ medical grade silicone (polydimethylsiloxan) and amount will not exceed 0.25mg per sq centimeter.These effective changes did impact product design and material.It should be noted, the returned lor syringes were from the new design.The returned sample was returned to the supplier (preox) for functional testing.No issues were found with either returned sample.The reported complaint of the lor syringe leaking could not be confirmed based on the sample received.The returned lor syringes were returned to the supplier (preox) for functional testing where no issues were found.A device history record review was performed on the lor syringe with no evidence to suggest a manufacturing related issue.Based on the supplier's results, no issues were found with the returned sample.No further action is required at this time.

Brand Name
EPIDURAL CATHETERIZATION SET
MDR Report Key12352978
Report Number3006425876-2021-00817
Device Sequence Number4056058
Product Code OGE
UDI-Device Identifier40801902029674
UDI-Public40801902029674
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2022
Device Model NumberIPN046311
Device Catalogue NumberJC-05400-B
Device Lot Number71F20H2136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1